# SDR SWIA200414607

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Condition: Corroded
- Location: Lt Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB ACTAUTOR ROD ARMS, THE TAB ATTACH, TERMINALS ARE CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED OUTBOARD ROD END ON LEFT ELEVATOR TRIM TAB ACTUATOR ROD ARM.  ROD ENDS REPLACED IAW AMM 27-32-02.
